# SDR DJFA2018042601

- Difficulty date: February 20, 2017
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N349FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500100
- Aircraft time: 4,031 hours, 2,685 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM NML FAIL, ONLY BACKUP TRIM AVAILABLE.  AUTO-PILOT INHIBITED.  REMOVED AND REPLACED THE PITCH TRIM ACTUATOR. OPS CHECKED SATISFACTORY.
